# SDR DALA2015110206684

- Difficulty date: October 31, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 53,337 hours, 19,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS BETWEEN ROWS 23-26 DO NOT COME ON.  FOUND TWO FUSES TO BE OPEN.  R & R 2 EACH FUSES AT POWER SUPPLY M10567 IN REF TO AMM.
